# SDR DHL2001705503

- Difficulty date: April 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 ENG LT AFT COWL HAS LOWER FWD COENER WITH CRACK ANGLE.  REMOVED AND REPLACED NR 2 LT AFT CORNER ANGLE.  MATERIAL USED 2024T3 .050 MATERIAL SIZE 12 X 2.5  PO 83112359 LOT 35803 AS PER B727 SRM 51-30-202.  TREATED AND PRIMED AREA AS PER B727 SRM 51-10-2.
